# SDR EM05011

- Difficulty date: September 18, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 000038
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 1675, PHL TO ORD - THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN.  ACCOMPLISHED QRH SMOKE/FUMES, LANDED AT DESTINATION ORD (NEAREST SUITABLE AIRPORT).  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  PRIOR EVENT ON 9/9/05.  MAINTENANCE PERFORMED PACK NR 1 AND NR 2 OPERATION TEST.  PACK NR 1 FAILED AND REPRODUCED SMOKE IN COCKPIT.  AC RELEASED ON MEL.  MAINTENANCE TROUBLESHOOTING FOR FURTHER ACTION, AC ON ETR.
